default-icon
HEADACHE N NAUSEA
Hello, my aunt has recovered from viral fever last week. She is not under any medication now. However, for last 2-3 days, she has developed severe headche n nausea. On checking with local physician, he advised to do TSH , T3, T4 tests.. Previously, my aunt was under medication for HIGH TSH. She stopped her medication few months back...thinking..everything is normal.,n she is felling OK. after doing fresh test today..the test report indicated TSH-18.77 N and T3 -117, T4-9.4. The reports indicate high TSH level.. She is worried n needs help.
61 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hypothyrpidism means low thyroid hormone production in body. You cant stop medications   which are thyroid hormone supplements. They are meant for life time.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vrushali Naik
General Physician 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

This is clearly hypothyroidism....you can not stop medicines on your own like this....thyroid tablets are to be taken life long....on medicines only thyroid hormone levels remain normal...so consult proper physician n start medicines immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.